Alert archive / Maine / Gale Warnings in 2016

Gale Warning 30, NWS Caribou, ME

November 22, 2016

NWS Caribou, ME issued this gale warning at Nov 22, 2016, 9:45 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 22, 2016, 9:45 PM EST (02:45 UTC)
Expired
Nov 23, 2016, 3:41 AM EST
In force
6 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

241 
WHUS71 KCAR 230245
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
945 PM EST TUE NOV 22 2016

ANZ050-051-231045-
/O.UPG.KCAR.SC.Y.0086.000000T0000Z-161124T0000Z/
/O.NEW.KCAR.GL.W.0030.161123T0245Z-161123T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
945 PM EST TUE NOV 22 2016

...GALE WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-231045-
/O.CON.KCAR.SC.Y.0086.000000T0000Z-161124T0000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
945 PM EST TUE NOV 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
808 
WHUS71 KCAR 230557
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1257 AM EST WED NOV 23 2016

ANZ050-051-231200-
/O.CON.KCAR.GL.W.0030.000000T0000Z-161123T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1257 AM EST WED NOV 23 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-231400-
/O.CON.KCAR.SC.Y.0086.000000T0000Z-161124T0000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1257 AM EST WED NOV 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
835 
WHUS71 KCAR 230841
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
341 AM EST WED NOV 23 2016

ANZ050-051-231645-
/O.CAN.KCAR.GL.W.0030.000000T0000Z-161123T1200Z/
/O.EXA.KCAR.SC.Y.0086.000000T0000Z-161124T0000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
341 AM EST WED NOV 23 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-231645-
/O.CON.KCAR.SC.Y.0086.000000T0000Z-161124T0000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
341 AM EST WED NOV 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Nov 22, 9:25 PM EST, 20 minutes earlier.

Area forecast discussion, Nov 22, 9:25 PM EST, 20 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
925 PM EST Tue Nov 22 2016

.SYNOPSIS...
A large area of low pressure will move east through the Maritimes
Tonight into Wednesday. High pressure will build across the
region Wednesday night.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
9:25 PM Update...A blustery night as low pressure near the
eastern tip of the Gaspe Peninsula pulls away from the region.
Wind gusts to 35 mph are expected, especially across the more
elevated and exposed terrain. As the flow around the low passes
over the Saint Lawrence it will pick up moisture and produce
scattered snow showers across parts of the Crown of Maine. Made
some adjustments to the PoPs/QPF/snowfall amounts for the
remainder of the night based on the latest radar, observations,
and near term model trends. Any other adjustments were very minor
and based on the 9 PM observations. The wind is now gusting to low
end gale, and will be upgrading the small craft advisory to a gale
warning with this update for the coastal waters.

Previous discussion... Intense low pressure at the surface and
aloft located just to the north of the State will continue to move
away slowly to the northeast tonight. Winds will increase out of
the north tonight. This will result in a flow off the St. Lawrence
which is expected to produce periods of light snow and snow
showers across northern areas. Some light accumulations can be
expected. Snow is expected to end early Wednesday Morning followed
by clearing in the south and central areas. Skies are expected to
remain mostly cloudy in the north.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Ridge wl be building into CWA Wed night with skies clrg acrs most of
the area. Moisture trapped under the inversion wl hv a hard time
mixing out but hv gone with moclr acrs Downeast where inversion wl
not be as strong.

High pressure wl crest ovr the area on Thur with increase in clds
late in the day as system appchs fm the southwest. Dry air wl be
enuf to hold pcpn at bay drg Thanksgiving with maxes topping out
just blo normal. Winds wl be light out of the NNE in the aftn. Pcpn
will hold off until Fri aftn bfr gradually making an appearance fm
the west.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
The long term starts off messy both in terms of the weather and
model agreement, particularly inconvenient given that it's one of
the busiest travel times of the year. Gripes aside, what we can be
fairly confident about is an upper-level trough moving across New
England over the weekend, with an accompanying surface feature
bringing precipitation to the state.

However, there is large model disagreement on the deepness and
speed of the trough, with significant impacts on the evolution of
the surface low and resulting precip forecast. The GFS has by far
the deepest/slowest upper trough and lingers precip into later
Sun, while the ECMWF is the most shallow/progressive and keeps the
low further south/east. The Canadian is somewhere in the middle.
For now, went with likely and categorical POPs for much of the
area for Sat and Sat night, trailing off to chance POPs Sunday to
reflect uncertainty on how quickly the system departs. Didn't
change much on temps or the resulting precip types, with snow
favored up north and rain or a mix along and south of I-95.

Hopefully we gain some clarity fairly soon, given how big of a
travel time it can be. Expect clearing for Monday across the
state. The next weather system may impact the state on Tuesday,
but timing remains uncertain at the end of the long term, as well.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: Expect mostly MVFR conditions overnight into Wednesday
Morning at the northern terminals, and mostly VFR at the Down
East terminals. VFR Conditions expected Wednesday Afternoon.

SHORT TERM: MVFR cigs possible for northern terminals through Wed
night before becoming VFR Fri morning. VFR expected over southern
terminals through Fri before becoming MVFR in low cigs with
potential -ra/sn over the weekend.

&&

.MARINE...
NEAR TERM: Have upgraded the small craft advisory to a gale
warning for the coastal waters tonight into early Wednesday
morning. Wind gusts to low end gale have been observed at the
Jonesport buoy this evening.

SHORT TERM: Winds will be marginal SCA criteria Wed evng and
dropping below 25kts shortly after 00z Thur. SCA will likely be
needed Sat afternoon possibly approaching gales Sat night.

&&

.CLIMATE...
A TOTAL OF 4 TENTHS OF AN INCH (0.4") OF SNOW WAS OBSERVED AT
CARIBOU YESTERDAY EVENING, AND A TOTAL OF 2 INCHES WAS OBSERVED
TODAY THROUGH 4 PM.  THE SNOW DEPTH AT CARIBOU AS OF 4 PM THIS
AFTERNOON WAS 2 INCHES. THIS IS THE 2ND LATEST MEASURABLE SNOWFALL
EVENT AT CARIBOU SINCE WEATHER RECORDS BEGAN IN 1940. THE ALL-TIME
LATEST DATE FOR THE FIRST MEASURABLE SNOWFALL WAS NOVEMBER 23,
1994, WHEN 2 INCHES OF SNOW WAS OBSERVED AT CARIBOU.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory until 7 PM EST Wednesday for ANZ052.
     Gale Warning until 7 AM EST Wednesday for ANZ050-051.

&&

Near Term...CB/Mignone
Short Term...Farrar
Long Term...Kredensor
Aviation...CB/Mignone/Farrar
Marine...CB/Mignone/Farrar
Climate...CB
Hazardous weather outlook, Nov 22, 9:28 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
928 PM EST TUE NOV 22 2016

MEZ001>006-010-011-015>017-029>032-240230-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
928 PM EST TUE NOV 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR
DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM SYSTEM MAY BRING ACCUMULATING SNOW TO PARTS OF THE REGION
THIS WEEKEND, ESPECIALLY SATURDAY NIGHT. THE BEST CHANCE OF
ACCUMULATING SNOW WILL BE INLAND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ052-240230-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
928 PM EST TUE NOV 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050-051-240230-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
928 PM EST TUE NOV 22 2016

...GALE WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CB

In the hours before

Special weather statement, Nov 22, 4:08 PM EST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
408 PM EST TUE NOV 22 2016

MEZ001-002-006-230100-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-SOUTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS
408 PM EST TUE NOV 22 2016

....SNOW SHOWERS AND SLICK ROADS TO RE-DEVELOP THIS EVENING...

TEMPERATURES WILL DROP BACK TO NEAR OR JUST BELOW FREEZING IN
MOST AREAS THIS EVENING. SNOW SHOWERS WILL FALL AT TIMES TONIGHT,
ESPECIALLY ACROSS FAR NORTHERN AROOSTOOK COUNTY. THE COMBINATION
OF WET ROADS AND ADDITIONAL SNOW SHOWERS WILL CAUSE ANY UNTREATED
ROADS TO BECOME SLICK AND ICY IN SPOTS THIS EVENING. THE
VISIBILITY MAY ALSO BE SHARPLY REDUCED FOR SHORT PERIODS OF TIME
IN THE SNOW SHOWERS. BRIDGES, ELEVATED SURFACES, AND LESSER
TRAVELED ROADS WILL BE MOST PRONE TO BECOMING ICY AND SNOW
COVERED. ANYONE WITH TRAVEL PLANS THIS EVENING OR TONIGHT SHOULD
DRIVE CAUTIOUSLY AS ROADS MAY BE ICY AND SNOW COVERED. ROAD
CONDITIONS MAY CHANGE RAPIDLY OVER SHORT DISTANCES.
Local storm report, Nov 22, 4:30 PM EST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
430 PM EST TUE NOV 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     SNOW             LIMESTONE               46.92N  67.82W
11/22/2016  M2.3 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601262

RICHN
Local storm report, Nov 22, 5:56 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
556 PM EST TUE NOV 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     SNOW             1 SW NORTH AMITY        45.93N  67.85W
11/21/2016  M1.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

1143 PM     SNOW             5 SSE LILLE             47.22N  68.08W
11/21/2016  M2.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0600 AM     SNOW             3 E MADAWASKA           47.35N  68.28W
11/22/2016  M1.9 INCH        AROOSTOOK          ME   COCORAHS

            24 HOUR SNOWFALL.

0607 AM     SNOW             MILLINOCKET WWTP        45.64N  68.67W
11/22/2016  M1.0 INCH        PENOBSCOT          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0616 AM     SNOW             1 SW NORTH AMITY        45.93N  67.85W
11/22/2016  M2.2 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0623 AM     SNOW             2 SE MILLINOCKET        45.64N  68.67W
11/22/2016  M1.0 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0640 AM     SNOW             1 ESE PRESQUE ISLE      46.68N  68.00W
11/22/2016  M1.4 INCH        AROOSTOOK          ME   NWS EMPLOYEE

0640 AM     SNOW             VAN BUREN               47.16N  67.94W
11/22/2016  M3.0 INCH        AROOSTOOK          ME   PUBLIC

            RELAYED FROM WAGM

0658 AM     SNOW             1 NNW CARIBOU           46.87N  68.02W
11/22/2016  M2.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0700 AM     SNOW             EAST SANGERVILLE - COOP 45.14N  69.28W
11/22/2016  M1.0 INCH        PISCATAQUIS        ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             5 NNW NEW SWEDEN        47.01N  68.14W
11/22/2016  M3.2 INCH        AROOSTOOK          ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             LEVANT                  44.87N  68.93W
11/22/2016  M1.5 INCH        PENOBSCOT          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             DOVER-FOXCROFT - COOP   45.18N  69.25W
11/22/2016  M1.0 INCH        PISCATAQUIS        ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             LILLE                   47.28N  68.11W
11/22/2016  M2.6 INCH        AROOSTOOK          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             1 WSW PRESQUE ISLE      46.68N  68.01W
11/22/2016  M1.5 INCH        AROOSTOOK          ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             CARIBOU - WFO           46.87N  68.01W
11/22/2016  M2.0 INCH        AROOSTOOK          ME   COOP/RIVER

0700 AM     SNOW             FORT KENT               47.24N  68.61W
11/22/2016  M2.0 INCH        AROOSTOOK          ME   COOP/RIVER

0707 AM     SNOW             4 SW DOVER-FOXCROFT     45.14N  69.28W
11/22/2016  M1.0 INCH        PISCATAQUIS        ME   TRAINED SPOTTER

0708 AM     SNOW             1 WSW DOVER-FOXCROFT    45.18N  69.24W
11/22/2016  M1.0 INCH        PISCATAQUIS        ME   TRAINED SPOTTER

0730 AM     SNOW             VAN BUREN - COOP        47.17N  67.93W
11/22/2016  M1.0 INCH        AROOSTOOK          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0740 AM     SNOW             CALAIS                  45.19N  67.28W
11/22/2016  M1.0 INCH        WASHINGTON         ME   PUBLIC

0811 AM     SNOW             2 N PORTAGE             46.80N  68.48W
11/22/2016  M1.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

            SNOWING LIGHTLY

0815 AM     SNOW             MADAWASKA               47.36N  68.32W
11/22/2016  M2.0 INCH        AROOSTOOK          ME   PUBLIC

0835 AM     SNOW             FORT KENT               47.26N  68.59W
11/22/2016  M2.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0935 AM     SNOW             1 S ST. JUSTE           46.55N  70.03W
11/22/2016  M2.0 INCH        SOMERSET           ME   PUBLIC

            ST. JUSTE BORDER STN.

0935 AM     SNOW             14 WNW COMSTOCK         46.09N  70.29W
11/22/2016  E2.5 INCH        SOMERSET           ME   PUBLIC

            ST ZACHARIE BORDER STN.

0945 AM     SNOW             6 ENE NEW SWEDEN        46.99N  68.01W
11/22/2016  M3.0 INCH        AROOSTOOK          ME   PUBLIC

0341 PM     SNOW             5 NE LORING             46.98N  67.82W
11/22/2016  M3.1 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0429 PM     SNOW             LIMESTONE               46.92N  67.82W
11/22/2016  M2.3 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0555 PM     SNOW             6 N PATTEN              46.08N  68.43W
11/22/2016  M1.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601234 CAR1601235 CAR1601236 CAR1601237 CAR1601238
CAR1601239 CAR1601240 CAR1601255 CAR1601241 CAR1601242 CAR1601243
CAR1601244 CAR1601245 CAR1601246 CAR1601251 CAR1601256 CAR1601257
CAR1601247 CAR1601248 CAR1601249 CAR1601252 CAR1601250 CAR1601253
CAR1601254 CAR1601258 CAR1601259 CAR1601260 CAR1601261 CAR1601262
CAR1601263

CB

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.